Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 126, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 12, 2012, 4:17 PM EDT for Flagler County, Putnam County, Saint Johns County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2012, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 12, 2012, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Flagler County, FL, Putnam County, FL, Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 92 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1585 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
378
WUUS52 KJAX 122017
SVRJAX
FLC035-107-109-122100-
/O.NEW.KJAX.SV.W.0126.120612T2017Z-120612T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT TUE JUN 12 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA
NORTHERN FLAGLER COUNTY IN NORTHEAST FLORIDA
* UNTIL 500 PM EDT
* AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HASTINGS...AND
MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...
MARINELAND...CRESCENT BEACH AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2961 8122 2970 8155 2985 8150 2985 8126
2977 8125 2970 8121
TIME...MOT...LOC 2017Z 286DEG 9KT 2978 8146
$$
TRABERT3 follow-up statements
637
WWUS52 KJAX 122032
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT TUE JUN 12 2012
FLC107-122042-
/O.CAN.KJAX.SV.W.0126.000000T0000Z-120612T2100Z/
PUTNAM FL-
432 PM EDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUTNAM COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2961 8122 2970 8150 2984 8142 2985 8126
2977 8125 2970 8121
TIME...MOT...LOC 2032Z 286DEG 9KT 2977 8142
$$
FLC035-109-122100-
/O.CON.KJAX.SV.W.0126.000000T0000Z-120612T2100Z/
ST. JOHNS FL-FLAGLER FL-
432 PM EDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 432 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELKTON...OR 6 MILES
NORTHEAST OF HASTINGS...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAINT
AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT AUGUSTINE BEACH...
MARINELAND...DUPONT CENTER...CRESCENT BEACH AND BUTLER BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2961 8122 2970 8150 2984 8142 2985 8126
2977 8125 2970 8121
TIME...MOT...LOC 2032Z 286DEG 9KT 2977 8142
$$
TRABERT794
WWUS52 KJAX 122043
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
443 PM EDT TUE JUN 12 2012
FLC035-109-122100-
/O.CON.KJAX.SV.W.0126.000000T0000Z-120612T2100Z/
ST. JOHNS FL-FLAGLER FL-
443 PM EDT TUE JUN 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN FLAGLER AND SOUTHEASTERN ST. JOHNS COUNTIES...
AT 444 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR DUPONT CENTER...OR NEAR CRESCENT BEACH...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRESCENT BEACH AND MARINELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2961 8122 2969 8146 2984 8141 2985 8126
2977 8125 2970 8121
TIME...MOT...LOC 2044Z 284DEG 17KT 2973 8128
$$
TRABERT571
WWUS52 KJAX 122052
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
452 PM EDT TUE JUN 12 2012
FLC035-109-122102-
/O.EXP.KJAX.SV.W.0126.000000T0000Z-120612T2100Z/
ST. JOHNS FL-FLAGLER FL-
452 PM EDT TUE JUN 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FLAGLER AND
SOUTHEASTERN ST. JOHNS COUNTIES WILL EXPIRE AT 500 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2961 8122 2969 8146 2984 8141 2985 8126
2977 8125 2970 8121
TIME...MOT...LOC 2052Z 284DEG 17KT 2972 8124
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:30 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 12, 2:30 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT TUE JUN 12 2012 ...NUMEROUS SHOWERS AND STORMS EXPECTED THROUGH WEDNESDAY... ...BREEZY WITH A COOLER AND SOMEWHAT DRIER NORTHEAST FLOW EXPECTED TO DEVELOP ON FRIDAY AND CONTINUE INTO THE WEEKEND... .SHORT TERM...NOW THROUGH FRIDAY... REST OF THIS AFTERNOON/EVENING...NUMEROUS STORMS ACROSS SE GA/I-10 CORRIDOR OF NE FL WILL CONTINUE TO ADVECT E/SE AT AROUND 10-15 MPH AND WILL OVERSPREAD INTO THE REMAINDER OF NE FL THROUGH THE EVENING HOURS AND EXPECT THREAT OF GUSTY WINDS AND LOCALLY HEAVY RAINFALL TO CONTINUE WITH MULTIPLE SPECIAL WEATHER STATEMENTS AND A FEW SEVERE STORMS NOT OUT OF THE QUESTION WITH WET MICROBURST ACTIVITY POSSIBLE AS STORMS REACH THE ATLC COAST SBRZ ALONG THE BEACHES. OVERNIGHT...DIGGING ENERGY ALOFT INTO THE TROF AXIS LYING ACROSS THE FORECAST AREA WILL KEEP A RELATIVELY HIGH CHANCE OF SHOWERS AND TSTMS CONTINUING DURING THE OVERNIGHT HOURS WHICH COULD EXACERBATE FLOODING PROBLEMS IF THE ACTIVITY IS HEAVY ENOUGH AND WILL BE SLOW MOVING AS THE TROF AXIS SLOWS DOWN ACROSS NE FL. MIN TEMPS IN THE LOWER/MIDDLE 70S. WEDNESDAY...LATEST GFS RUN HANGS UP TROF AXIS ACROSS THE FORECAST AREA AND MORE THAN LIKELY ACROSS NE FL AND EXPECT ONE MORE DAY OF NUMEROUS SHOWERS AND STORMS IF ENOUGH HEATING CAN DEVELOP AND PUSH MAX TEMPS UPWARDS INTO THE EXPECTED UPPER 80S TO NEAR 90. ACTIVITY WILL BE MORE SCATTERED ACROSS SE GA NORTH OF THE TROF AXIS. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE IN SLOWER MOVING AND TRAINING CELLS ALONG WITH GUSTY WINDS DURING THE AFTERNOON HOURS. THURSDAY...TROF AXIS/FRONTAL BOUNDARY WILL SLOWLY SLIDE SOUTH OF THE FORECAST AREA AND EXPECT AN EVEN MORE NOTICEABLE DOWNTURN IN CONVECTION AS NORTHEAST FLOW DEVELOPS AT THE SURFACE AND ONLY ISOLATED AFTERNOON CONVECTION EXPECTED ACRS SE GA WITH SCATTERED ACTIVITY ACROSS NE FL. AFTERNOON NELY SBRZ COULD GET BREEZY AS PUSH OF WINDS COMES IN WITH BUILDING HIGH TO THE NORTH. MAX TEMPS WILL STILL REACH INTO THE MID/UPPER 80S COAST AND LOWER 90S INLAND BEFORE THE SBRZ PUSH REACHES INLAND AREAS. FRIDAY...NOTICEABLY COOLER AS LOCAL N'EASTER CONDS DEVELOP AS LOW DEVELOPS NORTH OF THE BAHAMAS AND TRACKS EAST AND HIGH PRESSURE RIDGE REMAINS NORTH OF THE REGION. BREEZY/WINDY NE WINDS AT THE COAST AND LIGHTER FURTHER INLAND BUT ENOUGH TO KEEP MAX TEMPS IN THE LOWER/MIDDLE 80S ALONG THE COAST AND UPPER 80S FURTHER INLAND. RAINFALL CHANCES WILL REMAIN LOW AT 20% OR LESS THROUGH THE DAY WITH JUST A SLIGHT CHANCE AT A PASSING SHOWER OR TSTM. .LONG TERM...SATURDAY THROUGH TUESDAY... BREEZY LOCAL N'EASTER CONDS WILL DISSIPATE OVER THE WEEKEND BUT ONSHORE FLOW WILL REMAIN THROUGH THE PERIOD. NO DEEP ATMOSPHERIC MOISTURE IS EXPECTED BUT THE ONSHORE FLOW WILL PROVIDE FOR PASSING SHOWERS/TSTMS FROM TIME TO TIME WITH 20-30% PCPN CHANCES THROUGH THE PERIOD. && .AVIATION... TEMPO MVFR CIGS/VSBYS TO DEVELOP QUICKLY AT LOCAL TAF SITES THIS AFTERNOON WITH GUSTY WINDS/HEAVY RAINFALL WITH SOME CHANCE OF SHOWER ACTIVITY CONTINUING THROUGH THE OVERNIGHT HOURS...WITH SOME RE-DEVELOPMENT ACROSS THE LOCAL TAF SITES AGAIN ON WEDNESDAY MORNING. && .MARINE... OFFSHORE FLOW OUT OF THE SW WILL REMAIN AT 15 KNOTS OR LESS THROUGH WEDNESDAY BEFORE THE FRONTAL PASSAGE TAKES PLACE LATE IN THE DAY. NORTHEAST WINDS DEVELOP ON THURSDAY AND INCREASE TO 15 TO 20 KNOTS WITH SCEC HEADLINES EXPECTED ALTHOUGH THE STRONGER NELY WINDS ARE NOT EXPECTED UNTIL FRIDAY INTO THE WEEKEND WHEN SMALL CRAFT FLAGS WILL LIKELY BE NEEDED. SEAS WILL BUILD TO 6 TO 9 FEET BY THE WEEKEND. RIP CURRENTS: LOW RISK THROUGH WEDNESDAY WITH OFFSHORE FLOW. MODERATE RISK DEVELOPING ON THURSDAY AND REMAINING MODERATE/HIGH RISK FROM FRIDAY INTO THE WEEKEND WITH INCREASING ONSHORE FLOW. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 92 71 92 / 60 40 30 20 SSI 74 86 74 86 / 70 60 30 20 JAX 71 90 71 90 / 70 60 40 20 SGJ 73 87 73 87 / 60 70 40 20 GNV 71 91 70 93 / 50 60 60 40 OCF 72 91 71 93 / 50 60 60 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/WALKER
Hazardous weather outlook, Jun 12, 4:44 AM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 444 AM EDT TUE JUN 12 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-131000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 444 AM EDT TUE JUN 12 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL TROUGH OVER THE AREA WILL PRODUCE SHOWERS AND THUNDERSTORMS TODAY...MORE NUMEROUS DURING THE AFTERNOON AND EARLY EVENING HOURS. A VERY MOIST UNSTABLE ATMOSPHERE WILL RESULT IN ISOLATED STRONG STORMS WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLD FRONT WILL MOVE INTO THE AREA ON WEDNESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON WEDNESDAY WITH LOCALLY HEAVY RAINFALL POSSIBLE OVER MAINLY NORTHEAST FLORIDA. A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THURSDAY THROUGH MONDAY. COASTAL SHOWERS AND SCATTERED INLAND AFTERNOON THUNDERSTORMS ARE EXPECTED EACH DAY. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ
In the hours before
Local storm report, Jun 12, 2:58 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 5 NNE ORANGE PARK 30.23N 81.68W
06/12/2012 M44 MPH DUVAL FL ASOS
THUNDERSTORM WIND GUST TO 44 MPH AT JACKSONVILLE NAVAL
AIR STATION.
&&
JHESSSpecial weather statement, Jun 12, 3:19 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
319 PM EDT TUE JUN 12 2012
FLZ025-030>033-121945-
BRADFORD-CLAY-DUVAL-ST. JOHNS-UNION-
319 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...SOUTHERN
BRADFORD...NORTHERN ST. JOHNS...SOUTHERN UNION AND SOUTHEASTERN DUVAL
COUNTIES FOR STRONG WINDS VALID UNTIL 345 PM EDT...
AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM PONTE VEDRA BEACH
TO 2 MILES SOUTH OF SAMPSON...MOVING SOUTHEAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND STARKE...
SAMPSON...NEW RIVER...MIDDLEBURG...MANDARIN...LAKESIDE...DOCTORS
INLET...PONTE VEDRA BEACH...KINGSLEY AND ASBURY LAKE THROUGH 345 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2983 8167 2984 8181 2980 8186 2980 8191
2976 8193 2973 8204 2978 8208 2979 8212
2984 8214 2984 8220 2995 8235 3027 8141
3024 8137 2996 8129 2994 8130
TIME...MOT...LOC 1920Z 318DEG 29KT 3023 8139 2987 8219
TRABERTLocal storm report, Jun 12, 3:20 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TSTM WND DMG STEPHEN FOSTER STATE PA 30.82N 82.34W
06/12/2012 CHARLTON GA PARK/FOREST SRVC
NUMEROUS TREES DOWN OR DAMAGED IN STRONG THUNDERSTORMS,
APPROX 30 TREES DAMAGED.
&&
PKEEGANSpecial weather statement, Jun 12, 3:29 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
329 PM EDT TUE JUN 12 2012
FLZ035-036-122000-
ALACHUA-GILCHRIST-
329 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
EASTERN GILCHRIST COUNTIES FOR STRONG WINDS VALID UNTIL 400 PM EDT...
AT 329 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF NEWBERRY TO 8 MILES EAST OF LA CROSSE...MOVING SOUTHEAST AT 25
MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LA CROSSE...
ALACHUA...NEWBERRY...WALDO...ORANGE HEIGHTS...NEWNANS LAKE...
MELROSE...GAINESVILLE AIRPORT AND GAINESVILLE THROUGH 400 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS
AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2973 8285 2988 8239 2988 8233 2984 8228
2985 8224 2984 8223 2984 8215 2979 8212
2978 8208 2974 8206 2970 8205 2967 8206
2954 8255
TIME...MOT...LOC 1929Z 300DEG 23KT 2973 8269 2985 8226
TRABERTSpecial weather statement, Jun 12, 4:10 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
410 PM EDT TUE JUN 12 2012
FLZ033-037-038-122100-
FLAGLER-PUTNAM-ST. JOHNS-
410 PM EDT TUE JUN 12 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND NORTHERN FLAGLER COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 500 PM EDT...
AT 411 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM ANASTASIA TO
HASTINGS TO 4 MILES EAST OF CARRAWAY...MOVING SOUTHEAST AT 30 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
AUGUSTINE BEACH...SAINT AUGUSTINE...SPUDS...HASTINGS...ELKTON...
CARRAWAY AND ANASTASIA THROUGH 500 PM EDT. GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR
HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP
WITH LITTLE OR NO ADVANCE WARNING.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2938 8153 2976 8189 2976 8156 2997 8130
2988 8126 2979 8125 2945 8111
TIME...MOT...LOC 2011Z 306DEG 25KT 2985 8126 2971 8147
2969 8168
TRABERTLocal storm report, Jun 12, 4:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT TUE JUN 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 1 SW ST. AUGUSTINE 29.88N 81.33W
06/12/2012 ST. JOHNS FL EMERGENCY MNGR
ST JOHNS COUNTY EMERGENCY MANAGEMENT REPORTED THE ROOF
COMPLETELY OFF OF A STEEL FRAME BUILDING. A POSSIBLE
TORNADO WAS REPORTED
&&
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:04 PM EDT | Special Marine Warning | JAX | 86 min | |
| Jun 11, 8:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Jun 11, 8:16 PM EDT | Special Weather Statement | JAX | Putnam | 44 min |
| Jun 11, 8:18 PM EDT | Special Weather Statement | JAX | Saint Johns | 42 min |
| Jun 11, 8:36 PM EDT | Special Marine Warning | JAX | 114 min | |
| Jun 11, 8:43 PM EDT | Severe Thunderstorm Warning | JAX | Putnam, Saint Johns | 28 min |
| Jun 11, 8:54 PM EDT | Special Weather Statement | JAX | Flagler | 51 min |
| Jun 11, 9:46 PM EDT | Special Weather Statement | JAX | Flagler | 44 min |
| Jun 12, 11:50 AM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Jun 12, 12:09 PM EDT | Special Weather Statement | JAX | Columbia | 51 min |
| Jun 12, 12:48 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 42 min |
| Jun 12, 1:07 PM EDT | Special Weather Statement | JAX | Nassau | 68 min |
| Jun 12, 1:14 PM EDT | Special Weather Statement | JAX | Hamilton, Suwannee | 46 min |
| Jun 12, 1:37 PM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 23 min |
| Jun 12, 1:53 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 2:01 PM EDT | Special Marine Warning | JAX | 119 min | |
| Jun 12, 2:03 PM EDT | Special Weather Statement | JAX | Baker, Columbia, Union | 27 min |
| Jun 12, 2:06 PM EDT | Special Weather Statement | JAX | Duval, Nassau | 24 min |
| Jun 12, 2:30 PM EDT | Special Weather Statement | JAX | Baker, Duval, Union | 30 min |
| Jun 12, 2:37 PM EDT | Special Weather Statement | JAX | Columbia | 53 min |
| Jun 12, 2:41 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Jun 12, 3:19 PM EDT | Special Weather Statement | JAX | Bradford, Clay | 26 min |
| Jun 12, 3:29 PM EDT | Special Weather Statement | JAX | Alachua, Gilchrist | 31 min |
| Jun 12, 3:37 PM EDT | Special Marine Warning | JAX | 53 min | |
| Jun 12, 3:39 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 36 min |
| Jun 12, 3:58 PM EDT | Special Marine Warning | JAX | 62 min | |
| Jun 12, 4:10 PM EDT | Special Weather Statement | JAX | Flagler, Putnam | 50 min |
| Jun 12, 4:46 PM EDT | Special Marine Warning | JAX | 119 min | |
| Jun 12, 4:57 PM EDT | Special Weather Statement | JAX | Flagler | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.